Product Large Image
 
 

TYLENOL Extra Strength Pain Reliever & Fever Reducer 500 mg, Caplets6.0 ea

rating4.6(145)
$1.59 $0.27/ea

Online and store prices may vary

Arrives in 1-3 business days* Restrictions apply.
See shipping FAQ

!Quantity Required: Please enter a quantity to continue
decrease cartincrease cart

Ship to home FREE at $35!

Ship to Store FREE! Details

    Temporarily reduces fever and relieves minor aches and pains
    500 mg of acetaminophen per caplet
    Pain reliever recommended by doctors
    Relieves minor pain of arthritis, menstrual cramps, backache, and headache

Tylenol Extra Strength temporarily reduce fevers and relieves minor pain, due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, it has an exceptional safety profile.

Questions or comments?  call 1-877-895-3665 (toll-free) or 215-273-8755 (collect)

Do not take more than directed (see overdose warning)

Adults and Children 12 years and over

  • Take 2 caplets every 4 to 6 hours while symptoms last
  • Do not take more than 8 caplets in 24 hours
  • Do not use for more than 10 days unless directed by a doctor

Children under 12 years

  • Do not use this adult product in children 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage

Other Information:

  • Store between 20-25°C (68-77°F)
  • Do not use if carton or pouch is opened
  • See side panel for lot number and expiration date

©Johnson & Johnson

Alcohol Warning:  If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers or fever reducers. Acetaminophen may cause liver damage.

Do not use with any other product containing acetaminophen

Stop use and ask a doctor if

  • Pain gets worse or lasts more than 10 days
  • Fever gets worse or lasts more than 3 days
  • New symptoms occur
  • Redness or swelling is present

These could be signs of a serious condition

If pregnant or breast-feeding, ask a health professional before use.

Keep Out of Reach of Children.

Overdose Warning: Taking more than the recommended dose (overdose) may cause liver damage.  In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).  Quick medical attention is critical for adults as well as for children even if you not notice any signs or symptoms.

Uses:

  • Temporarily relieves minor aches and pains due to:
    • The common cold
    • minor pain of arthritis
    • premenstrual and menstrual cramps
    • temporarily reduces fever
    • headache
    • toothache
    • backache
    • muscular aches

 

Active Ingredients: Acetaminophen (500 mg) (Pain Reliever/Fever Reducer)
Inactive Ingredients: Carnauba (Copernicia Cerifera) Wax, Castor (Ricinus Communis) Seed Oil, Cornstarch, FD&C Red 40 (CI 16035), Hypromellose, Magnesium Stearate, Polyethylene Glycol, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide
Single
Serving Size1 Caplet
Serving Per Container
Amount per Serving%DV

This product can be shipped to a Walgreens store for FREE

This product has no shipping restrictions.

    Shipping Weight (in lbs): 0.03

    Product in inches (LxWxH): 1.0x 2.85x 4.4

    Item Code: 446372

    UPC: 30045044406

    ‹ Back

    Select a Store

    During checkout have your order shipped to almost any Walgreens location

    Wait for Your Email

    1-3 days after your order, we 'll email you when its ready to pick up

    Pick Up Your Order

    Bring Photo ID or your email to the photo counter - it's that easy!

    Note: some products cannot be shipped to store. Ship to Store is only available at participating Walgreens locations. See Ship to Store FAQs

    Reviews for self serve
    In Store Availability